# SDR SWIA201333121

- Difficulty date: March 24, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 28,892 hours, 39,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 6A MISSING.  (FLT 5304)  REPLACED THE EMERGENCY EXIT SIGN AT SEAT 6A.
